Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

An analogue of the field-of-norms functor and of the Grothendieck conjecture


Author: Victor Abrashkin
Journal: J. Algebraic Geom. 16 (2007), 671-730
DOI: https://doi.org/10.1090/S1056-3911-07-00470-5
Published electronically: May 23, 2007
MathSciNet review: 2357687
Full-text PDF

Abstract | References | Additional Information

Abstract: The paper contains a construction of an analogue of the Fontaine-Wintenberger field-of-norms functor for higher-dimensional local fields. This construction is done completely in terms of the ramification theory of such fields. It is applied to deduce the mixed characteristic case of a local analogue of the Grothendieck conjecture for these fields from its characteristic $ p$ case, which was proved earlier by the author.


References [Enhancements On Off] (What's this?)


Additional Information

Victor Abrashkin
Affiliation: Department of Mathematics and Sciences, Durham University, Science Laboratories, South Road, Durham, DH1 3LE, United Kingdom
Email: victor.abrashkin@durham.ac.uk

DOI: https://doi.org/10.1090/S1056-3911-07-00470-5
Received by editor(s): September 2, 2005
Received by editor(s) in revised form: October 11, 2006
Published electronically: May 23, 2007

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website